Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 5, 2016, 4:19 PM EDT for Lancaster County, Pennsylvania. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2016, 4:19 PM EDT (20:19 UTC)
- Expired
- Jun 5, 2016, 4:45 PM EDT
- In force
- 26 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lancaster County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:43 PM EDT | TSTM WND GST 64 | Lancaster, PA | BRIEF FUNNEL CLOUD REPORTED |
| Jun 5, 4:55 PM EDT | TSTM WND DMG | Paradise, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 3:12 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
509
WUUS51 KCTP 052019
SVRCTP
PAC071-052045-
/O.NEW.KCTP.SV.W.0007.160605T2019Z-160605T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 418 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROYALTON TO HALLAM TO WINDSOR TO NEAR NEW
FREEDOM...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...NEW HOLLAND...EAST PETERSBURG...MILLERSVILLE...
MOUNT JOY...WILLOW STREET...EPHRATA...COLUMBIA...MANHEIM...
LANCASTER...AKRON...LITITZ...BAREVILLE...BRICKERVILLE...
WAKEFIELD...QUARRYVILLE...LEOLA...CHURCHTOWN...
SMITHVILLE AND BAINBRIDGE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 268 TO 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE IN AND AROUND
THE CITY OF YORK. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3987 7638 3990 7638 3996 7648 4005 7653
4006 7666 4012 7672 4016 7669 4015 7669
4019 7660 4025 7631 4031 7615 4014 7587
4011 7594 4004 7593 3996 7599 3987 7599
3988 7600 3976 7606 3972 7614 3972 7624
TIME...MOT...LOC 2018Z 279DEG 45KT 4016 7669 4002 7661 3994 7658 3973
7673
HAIL...<.75IN
WIND...60MPH
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:52 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 5, 3:52 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service State College PA 352 PM EDT SUN JUN 5 2016 .SYNOPSIS... A cold front moving east through the Ohio Valley will push a plume of deep moisture northward into into the state today as a warm front also lifts north across the region. Numerous showers and thunderstorms...some severe...will move across the state during the reminder of the afternoon and early evening hours. Warm...mainly dry...and much less humid air will move in for Monday. Another cold front will move southeast from the Great Lakes on Tuesday bringing another round of unsettled conditions for Tuesday into early Wednesday...along with cooler temperatures. Mainly dry weather will prevail on Thursday and early Friday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... *Scattered to numerous severe thunderstorms remain possible over the eastern 1/2 of Pennsylvania today. *Will need to watch Nwrn PA for psbls severe storms later this aftn and early evening as secondary line develops Severe Thundestorm Watch #236 now in effect for Lower Susq River Valley until 10 PM EDT. A shortwave trough moving up the Ohio River Valley this morning will assume a negative tilt as it moves northeastward across the Mid Atlantic region this afternoon/early evening. At the surface, low pressure will deepen to below 1000mb lifting northward across the lower Great Lakes into southern Ontario. A SW-NE plume of deep tropical moisture with PWATS of 1.5-2 inches will reside across much of the forecast area through today...as one or more mid-upper level jetlets cross the state. Enhanced upper level divergence in the favorable L.E. and R.E. regions of the jet maxes after 15z will team up with peak heating and instability...along with a A wind shift line/surface trough (that will extend southward from the low and move across central PA during the afternoon and evening hours today)...helping to focus one or more bkn lines of strong to severe tsra. The clouds/precipitation early today still could be a limiting factor for severe wx. Assuming this does not occur and boundary layer destabilization can be realized, rapidly strengthening vertical wind shear profiles and increasing speed shear aloft are favorable for organized severe storm clusters including a few supercells. The main emphasis is that scattered to numerous severe thunderstorms are possible across portions of central and southeast PA Sunday afternoon and evening with hail, damaging winds and a few tornadoes possible. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Latest radar imagery shows narrow line of intense rainfall stretched ne to sw acros central PA along leading edge of area of moderate to heavy rain...preceding approaching cold front/upper trof. Visible satellite imagery and sfc obs continue to show sig cloud cover in warm sector ahead of ongoing pcpn. Clouds are limiting sfc warming which in turn is likely prevnting further intensification of current cells and formation of new convection within the warm sector. SPC has recently issued swomcd for sern PA and swd into northern VA...but yet to be seen if severe convection will be able to pop. The primary llj...larger scale forcing and the sfc trough pushes quickly east of the susq valley by dusk...leaving just isolated showers and some clearing across the CWA. A trailing and weakening cold front will push across western and central PA during the evening hours...then through the Susq Valley later tonight...bringing the chc for a few more showers within an axis of still moderately high pwats of 1.25 to 1.5 inches. Well after midnight...expect partial clearing and showers should greatly decrease in coverage with cooler and drier air advecting into the commonwealth and PWATS decreasing by approx 0.50 of an inch. Low temps at sunrise Monday should be in the mid 50s to mid 60s (or about 8 deg lower than those early Sunday). Weak surface ridging across the region monday will provide some morning sunshine with sw flow at the surface and aloft. Cooling mid and upper levels in the afternoon and the approach of a weak cfront will spark some scattered showers and even a few isolated low-topped tsra across the wrn mtns. Locations SE of the allegheny front should see at most a few isolated showers after 18z monday. High temps Monday will be near to slightly above normal...but with much more comfortable dewpoints in the 50s. Main change was to back off AM showers some. Did not go real warm on Monday...some of the guidance looks too warm. Granted 850 mb temperatures are still warm...but cold advection behind first front today should taper warm air. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Not a lot of change from recent days. Still looking at energy rotating around the deep vortex to the north of our area from Monday into Wed. Expect some showers and storms each day into Wed. Temperatures will cool to well below normal...especially during the day. Went with dry weather for Thursday. Some chance of showers and even thunderstorms later Friday into next weekend...given large scale pattern. Adjusted superblend pops some. Very strong warm advection with nw flow would support some at least some showers...with the potential for storms. Also far western areas could be quite warm. 12Z EC shows the low blows up as it moves off the coast by Sunday...hinting that system could result in convection. For now did edge temperatures and dewpoints up some for next weekend. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Latest radar imagery shows narrow line of intense rainfall stretched ne to sw across central PA along leading edge of area of moderate to heavy rain...preceding approaching cold front/upper trof. Visible satellite imagery and sfc obs continue to show sig cloud cover in warm sector ahead of ongoing pcpn. Clouds are limiting Sfc warming which in turn is likely prevnting further intensification of current cells and formation of new convection within the warm sector. Widespread mvfr with embedded ifr accompany the line of rain. Elsewhere vfr conds are expected. By 00Z Mon most of the storms will be off to the east of the terminals. Expect another round of IFR cigs and vsbys at all terminals overnight into Monday morning, especially in areas that received precipitation. OUTLOOK... Mon-Wed...VFR with ocnl MVFR with scattered showers/isold PM tstms. Thu-Fri...VFR/No sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Gartner/Martin NEAR TERM...DeVoir/Gartner SHORT TERM...Lambert/Gartner LONG TERM...Martin AVIATION...Ceru/Gartner
Hazardous weather outlook, Jun 5, 3:19 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT SUN JUN 5 2016 PAZ004>006-010>012-017>019-024>027-033>035-037-041-042-045-046- 061930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 319 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-063>066-061930- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 319 PM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-049>053-056-061930- JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- 319 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 5, 3:11 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT SUN JUN 5 2016
PAZ042-051>053-056>059-052000-
DAUPHIN PA-MONTOUR PA-SULLIVAN PA-COLUMBIA PA-SCHUYLKILL PA-
LEBANON PA-NORTHUMBERLAND PA-PERRY PA-
311 PM EDT SUN JUN 5 2016
...THUNDERSTORMS WITH STRONG WIND GUSTS WILL MOVE THROUGH EAST-
CENTRAL PENNSYLVANIA UNTIL 400 PM EDT...
AT 307 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BIGGERTOWN TO FERNDALE TO WERTZVILLE.
MOVEMENT WAS EAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED.
STRONG THUNDERSTORMS WILL BE NEAR...
JAMISON CITY...KNOEBELS GROVE AND CENTRAL AROUND 315 PM EDT.
NUMIDIA...ARISTES AND MAINVILLE AROUND 325 PM EDT.
DEHART DAM...SHUMANS AND PENN NATIONAL RACE COURSE NEAR 330 PM EDT.
FORT INDIANTOWN GAP AND BRANDONVILLE AROUND 335 PM EDT.
NUREMBURG...ONEIDA AND SHEPPTON AROUND 340 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4064 7599 4057 7602 4049 7644 4046 7638
4031 7698 4030 7710 4078 7667 4120 7655
4127 7645 4129 7652 4132 7651 4141 7627
4120 7632 4113 7628 4114 7623 4095 7621
4090 7603 4091 7600 4073 7576
TIME...MOT...LOC 1907Z 248DEG 43KT 4128 7646 4081 7661 4033 7705
DANGELOSpecial weather statement, Jun 5, 3:19 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT SUN JUN 5 2016 PAZ036-057-063>065-051945- DAUPHIN PA-CUMBERLAND PA-ADAMS PA-YORK PA-FRANKLIN PA- 319 PM EDT SUN JUN 5 2016 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN... YORK...CUMBERLAND...AND DAUPHIN COUNTIES UNTIL 345 PM EDT... AT 318 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINE GROVE FURNACE TO WAYNESBORO. MOVEMENT WAS EAST AT 40 MPH. VERY HEAVY RAIN AND WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...WAYNESBORO...GETTYSBURG...LAKE HERITAGE... VALLEY GREEN...WAYNE HEIGHTS...BONNEAUVILLE...LITTLESTOWN... ROUZERVILLE...MCSHERRYSTOWN...SIDDONSBURG...HAMPTON...LAKE MEADE... CASHTOWN...ORRTANNA...MOUNT HOLLY SPRINGS...EAST BERLIN...DOVER... PINE GROVE FURNACE AND DILLSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4013 7730 4023 7665 3972 7708 3972 7764 TIME...MOT...LOC 1918Z 265DEG 31KT 4008 7729 3974 7757 LA CORTE
Local storm report, Jun 5, 3:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG BIGLERVILLE 39.93N 77.25W
06/05/2016 ADAMS PA 911 CALL CENTER
A SINGLE TREE BROUGHT WIRES DOWN
&&
EVENT NUMBER CTP1601657
MACHSpecial weather statement, Jun 5, 3:57 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SUN JUN 5 2016
PAZ057>059-065-066-052030-
DAUPHIN PA-SCHUYLKILL PA-LANCASTER PA-YORK PA-LEBANON PA-
357 PM EDT SUN JUN 5 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LEBANON...SCHUYLKILL...
YORK...DAUPHIN...AND LANCASTER COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PINE GROVE TO NEAR FORT INDIANTOWN GAP TO
RUTHERFORD. MOVEMENT WAS EAST AT 40 MPH.
VERY HEAVY RAIN IS EXPECTED AND WIND GUSTS OF 50 TO 55 MPH ARE
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...PALMYRA...MIDDLETOWN...HUMMELSTOWN...MOUNT JOY...
MYERSTOWN...HERSHEY...COLUMBIA...LEBANON...STEELTON...MANHEIM...
CORNWALL...ANNVILLE...LICKDALE...FORT INDIANTOWN GAP...
PLEASANT HILL...VALLEY GREEN...BRICKERVILLE...
RICHLAND AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4057 7602 4058 7604 4053 7617 4052 7626
4052 7634 4049 7644 4034 7618 3999 7646
4017 7687 4041 7669 4057 7641 4061 7600
TIME...MOT...LOC 1957Z 266DEG 31KT 4053 7641 4042 7662 4025 7675
LA CORTELocal storm report, Jun 5, 4:05 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG YORK 39.96N 76.73W
06/05/2016 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS AND BRANCHES DOWN. MULTIPLE TREES DOWN
ALONG EMIG MILL ROAD
&&
EVENT NUMBER CTP1601658
LA CORTESpecial weather statement, Jun 5, 4:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 409 PM EDT SUN JUN 5 2016 PAZ004-052100- WARREN PA- 409 PM EDT SUN JUN 5 2016 ...A STRONG THUNDERSTORM WILL ENTER WARREN COUNTY FROM THE WEST AROUND 430PM EDT... AT 400 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR CAMBRIDGE SPRINGS...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS EXHIBITED SOME ROTATION...WHICH MAY LEAD TO WIND DAMAGE. AT THIS POINT...WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE AS THE STORM ENTERS NORTHWEST WARREN COUNTY. LOCATIONS IMPACTED INCLUDE... LOTTSVILLE...SPRING CREEK...COLUMBUS...SUGAR GROVE AND BEAR LAKE. LAT...LON 4200 7920 4190 7921 4182 7961 4200 7961 TIME...MOT...LOC 2006Z 246DEG 36KT 4184 7998 DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:41 PM EDT | Special Weather Statement | CTP | Fulton | 49 min |
| Jun 5, 2:35 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 25 min |
| Jun 5, 2:50 PM EDT | Special Weather Statement | CTP | Franklin | 25 min |
| Jun 5, 3:10 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Schuylkill | 50 min |
| Jun 5, 3:11 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Schuylkill | 49 min |
| Jun 5, 3:19 PM EDT | Special Weather Statement | CTP | Adams | 26 min |
| Jun 5, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 68 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Jun 5, 4:09 PM EDT | Special Weather Statement | CTP | Warren | 51 min |
| Jun 5, 4:27 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 33 min |
| Jun 5, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 32 min |
| Jun 5, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 66 min |
| Jun 5, 5:45 PM EDT | Special Weather Statement | CTP | Elk | 45 min |
| Jun 5, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 49 min |
| Jun 5, 6:00 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 30 min |
| Jun 5, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 62 min |
| Jun 5, 6:37 PM EDT | Special Weather Statement | CTP | Tioga | 38 min |
| Jun 5, 6:54 PM EDT | Special Weather Statement | CTP | Clinton | 21 min |
| Jun 5, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 17 min |
| Jun 5, 7:30 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.